Pain Relief Extra Strength, 100 tablets per box (50 packets of 2 tablets each)
For the temporary relief of minor aches and pains associated with a headache, muscular aches, minor arthritis pain, back pain, the common cold, toothache, and menstrual cramps.
Active ingredients: Aspirin 162 mg (NSAID), Acetaminophen 110 mg, Salicylamide (NSAID) 152 mg, Caffeine 32.4 mg
** Packaging may vary depending on availability from our supplier **
Tags: migraine, Excedrin